I have had an addiction to hydrocodone for 2 years. I took 4 to 5 10/650's a day. I just got ahold of oxycodone 10/650's and for about 2 weeks have been taking about 4 a day. I'm out of everything now... Day 3 of W/D symptoms... ughhhhh. Is oxycodone worse to come off of than Hydrocodone... This is hell...
3 Aug 2009
They are both painful to stop cold turkey. If you're on day three you should start feeling a little better by day five. Hang in there. Lots of people on drugs.com forum right where you are. You should check it out for support. Don't use no matter what and you'll be okay. God bless.
3 Aug 2009
I think tapering off is much more bearable than quitting cold turkey. However if you've made it this far it would be much better to hang on a few more days. If you are too sick to do that, try just taking one to trick yourself into feeling better. You'll still feel bad, but not detox bad.
4 Aug 2009
Do not get more pills, you have made it 1/2 way through the detoxing part. Keep in mind though 5 days of detoxing isnt the end of it. Addiction is strong and will call you and keep calling you. I encourage NA meeting every day for a year. I also suggest a 90 day in house recovery program to help you with the tools you need to stay clean. Im dead serious! Addiction is serious business and in order to stay clean you have to work hard at it. Having a support system is very important. STAY AWAY FROM ANY OTHER PEOPLE THAT USE!!! Or that have a negative impact on your recovery. It dont matter who they are , if they are not supportive , they are not needed in your life right now. Congrats on your first few days of recovery. Stay strong and dont get more pills. Your addiction is the one telling you you should get more pills just to taper off. DO NOT LISTEN!!! it lies! Do u see what i mean?? we are here for you. Take care. Snakey
15 Sep 2009
your right any w/d is hell... i was on taking 25 hydrocodone a day until may 28th. i withdrew at home for 5 days!! i managed to find N/A and stay clean 30 days. then the cravings got worse i have relapsed again im dreading the withdrawls and so afraid to stop taking them again. oxy and hydro are the same in w/d...
12 Jul 2012
I have had the worst withdrawl symptoms from neuronton. dr. assisted it lasted over three weeks the worst skin crawling experience ever! I have had hydrocodone withdrawl over and done with in three days. i was taking 8 10-325 on the very worst day of pain. oxy over in four days. for me its a matter of mind preperation, i know whats going to happen and I don't focus on that. I focus on work, exercise, visiting with people with worse physical problems than I have and I forget about my small troubles. If you want to get off something then prepare properly with professional help make a plan and stick to it. don't give in because of some discomfort, it will pass.( i have had withdrawl pain that i would rate at a 10 on the pain scale and i got thru it with out someone holding my hand all the time. get your mind right, trust God to pull you thru and hold on to that like your life depended on it--because it does!! JIM
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
How long do you need to be on oxycodone hydrochloride to experience withdrawal symptoms with abrupt cessation of treatment?
1 answer • 15 Sep 2010
I have been taking it for about a year and I'm on day five. I am hurting really bad. If I was to take a narcotic pain pill would it bring my ...
15 answers • 27 Oct 2010
I have been addicted to oxycodone("Roxies") for over a year, I use between 2 and 7 30mg tablets a day, and I obtain them on the streets so ...
3 answers • 30 Oct 2011
I was addicted to hydrocodone and have been taking suboxone for over a year. I take a tenth of a 8mg pill a day and want to get off completely.
1 answer • 9 Nov 2011
... wrapped my mind around the fact that I am addicted to hydrocodone. I've tapered off use for the last two days and am setting in for a ...
15 answers • 7 Jan 2012